PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2014 | 12 | 2 | 298-307
Tytuł artykułu

On time transformations for differential equations with state-dependent delay

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Systems of differential equations with state-dependent delay are considered. The delay dynamically depends on the state, i.e. is governed by an additional differential equation. By applying the time transformations we arrive to constant delay systems and compare the asymptotic properties of the original and transformed systems.
Słowa kluczowe
Wydawca
Czasopismo
Rocznik
Tom
12
Numer
2
Strony
298-307
Opis fizyczny
Daty
wydano
2014-02-01
online
2013-11-21
Bibliografia
  • [1] Arino O., Hadeler K.P., Hbid M.L., Existence of periodic solutions for delay differential equations with state dependent delay, J. Differential Equations, 1998, 144(2), 263–301 http://dx.doi.org/10.1006/jdeq.1997.3378
  • [2] Brunner H., Maset S., Time transformations for delay differential equations, Discrete Contin. Dyn. Syst., 2009, 25(3), 751–775 http://dx.doi.org/10.3934/dcds.2009.25.751
  • [3] Brunner H., Maset S., Time transformations for state-dependent delay differential equations, Commun. Pure Appl. Anal., 2010, 9(1), 23–45 http://dx.doi.org/10.3934/cpaa.2010.9.23
  • [4] Chepyzhov V.V., Vishik M.I., Appendix: Non-authonomous dynamical systems and their attractors, In: Vishik M.I., Asymptotic Behaviour of Solutions of Evolutionary Equations, Lezioni Lincee, Cambridge University Press, Cambridge, 1992
  • [5] Chueshov I.D., Introduction to the Theory of Infinite-Dimensional Dissipative Systems, Univ. Lektsii Sovrem. Mat., ACTA, Kharkov, 1999 (in Russian); English translation available at http://www.emis.de/monographs/Chueshov/
  • [6] Diekmann O., van Gils S.A., Verduyn Lunel S.M., Walther H.-O., Delay Equations, Appl. Math. Sci., 110, Springer, New York, 1995 http://dx.doi.org/10.1007/978-1-4612-4206-2
  • [7] Hale J., Theory of Functional Differential Equations, 2nd ed., Appl. Math. Sci., 3, Springer, Heidelberg-New York, 1977 http://dx.doi.org/10.1007/978-1-4612-9892-2
  • [8] Hale J.K., Asymptotic Behavior of Dissipative Systems, Math. Surveys Monogr., 25, American Mathematical Society, Providence, 1988
  • [9] Hartung F., Krisztin T., Walther H.-O., Wu J., Functional differential equations with state-dependent delays: Theory and applications, In: Handbook of Differential Equations: Ordinary Differential Equations, III, Handb. Differ. Equ., Elsevier/North Holland, 2006, Amsterdam, 435–545 http://dx.doi.org/10.1016/S1874-5725(06)80009-X
  • [10] Krisztin T., A local unstable manifold for differential equations with state-dependent delay, Discrete Contin. Dyn. Syst., 2003, 9(4), 993–1028 http://dx.doi.org/10.3934/dcds.2003.9.993
  • [11] Mallet-Paret J., Nussbaum R.D., Paraskevopoulos P., Periodic solutions for functional-differential equations with multiple state-dependent time lags, Topol. Methods Nonlinear Anal., 1994, 3(1), 101–162
  • [12] Rezounenko A.V., Differential equations with discrete state-dependent delay: uniqueness and well-posedness in the space of continuous functions, Nonlinear Anal., 2009, 70(11), 3978–3986 http://dx.doi.org/10.1016/j.na.2008.08.006
  • [13] Rezounenko A.V., A condition on delay for differential equations with discrete state-dependent delay, J. Math. Anal. Appl., 2012, 385(1), 506–516 http://dx.doi.org/10.1016/j.jmaa.2011.06.070
  • [14] Temam R., Infinite-Dimensional Dynamical Systems in Mechanics and Physics, Appl. Math. Sci., 68, Springer, New York, 1988 http://dx.doi.org/10.1007/978-1-4684-0313-8
  • [15] Vorotnikov V.I., Rumyantsev V.V., Stability and Control with Respect to Part of the Coordinates of the Phase Vector of Dynamical Systems: Theory, Methods and Applications, Nauchnyi Mir, Moscow, 2001 (in Russian)
  • [16] Walther H.-O., The solution manifold and C 1-smoothness for differential equations with state-dependent delay, J. Differential Equations, 2003, 195(1), 46–65 http://dx.doi.org/10.1016/j.jde.2003.07.001
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-013-0341-6
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.